| Model Number |
TELESCOPING LAG SCREW, LT, 10.5 X 85MM |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 08-jan-2026, it was reported by a sales representative via phone that an ar-9094-090l left lag screw, an ar-s0100-381 guide pin, an ar-s0457-000 activation tool, ar-s0100-000 guide pin, ar-s0219-100 drill, ar-s0209-200 drill, ar-9094-11-2030 trochanteric nail, and an ar-9094-085l lag screw were used in a case and neither screw were able to lock into the nail after implantation.All implants were fully explanted, and the surgery was completed using a competitor product nail.This occurred during use in a case with no patient effect.Delay in case 50 minutes.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to over-torquing/over-engaging the inserter within the screw during use.